# SDR C2XA04CL128

- Difficulty date: December 20, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 5,567 hours, 2,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED THE AISLE PATH LIGHTING STRIP WAS MISSING.  MAINTENANCE INSPECTED AND INSTALLED THE AISLE PATH LIGHTING STRIP COVER.  OPERATIONAL CHECKS WERE GOOD.
